Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hair loss on Lexapro monserrat

Posted by Phillipa on January 28, 2008, at 10:23:55

In reply to Hair loss on Lexapro, posted by monserrat on January 28, 2008, at 1:42:13

That's strange are you male or female. Also have you had your thyroid checked or hormones as can cause hair loss. Maybe it was a uniques side effect for you. Did the med work well for you? Glad the hair is growing back in. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:809284
URL: http://www.dr-bob.org/babble/20080124/msgs/809327.html